English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Shapes of Langmuir monolayer domains in confined geometries

MPS-Authors
/persons/resource/persons121476

Khattari,  Z.
Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

/persons/resource/persons121291

Fischer,  T. M.
Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Khattari, Z., & Fischer, T. M. (2002). Shapes of Langmuir monolayer domains in confined geometries. Journal of Physical Chemistry B, 106(7), 1677-1683. doi:10.1021/jp0121419.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-6555-1
Abstract
There is no abstract available